# SDR 2005FA0000703

- Difficulty date: December 17, 2004
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N712TA
- Make and model: Beech 400A
- Aircraft serial: RK186
- Engine: Pwa JT15*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 35823071
- Condition: Loose
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED LANDING GEAR RETRACT SYSTEM FAULT (LANDING GEAR WOULD NOT RETRACT WHEN GEAR HANDLE SELECTED (UP) AFTER TAKEOFF) FOUND P162 CONNECTOR LOOSE, NOT FULLY SEATED ON A162 PC BOARD ASSY.  J1 CONNECTOR, RESEATED P162 CONNECTOR TO A162J1 CONNECTOR, LANDING GEAR RETRACT/EXTENSION SYSTEM OPERATIONS NORMAL DURING 10 RETRACT/EXTENSION CYCLES.  (K)
